It is currently Fri Aug 18, 2017 5:04 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 26 posts ]  Go to page Previous  1, 2
Author Message
PostPosted: Wed Jan 25, 2017 10:53 am 
Offline
Power Poster
Power Poster
User avatar

Joined: Fri Feb 26, 2016 12:20 pm
Posts: 44
Location: Toledo, OH
LOL about the cystoscopy ...yes it sucked. more than I thought it would. took me 2 weeks to stop bleeding from my pee hole! BUT at least I was knocked out during the procedure. sometimes they keep people awake and I was like NO WAY are u shoving that tube up there with me conscious! and boy am I glad I wasn't. But I still think u should get a simple urine test done. any doctor can do it in their office and it seriously takes less than 5 mins. you can rule out any infections, or any abnormalities in ur urine that could be causing this. u never know what it might be til u actually get it checked out. good luck!

_________________
"Though no one can go back and make a brand new start, Anyone can start from now and make a brand new ending." -Unknown


Top
 Profile  
 
PostPosted: Wed Jan 25, 2017 11:00 am 
Offline
Power Poster
Power Poster
User avatar

Joined: Fri Feb 26, 2016 12:20 pm
Posts: 44
Location: Toledo, OH
sorry I went back and read that you HAVE seen a urologist.. if u gave them a urine sample and everything was fine, it could be some other medication that u have been taking. if its really from the buprenorphine I find it hard to believe it takes 6-8 months after u have been prescribed and stabilized to start happening. I had urinary retention REALLY bad and I couldn't pee at all and I got sooo scared I might need a catheter, turned out it was caused by an anti-depressant I was on, so I got that dose lowered and the problem got better within a day or two. although now I am off it completely for unrelated issues.. are you on ANYTHING else, prescription or over the counter?????

_________________
"Though no one can go back and make a brand new start, Anyone can start from now and make a brand new ending." -Unknown


Top
 Profile  
 
PostPosted: Thu Jan 26, 2017 10:18 am 
Offline
Average Poster
Average Poster

Joined: Fri Jan 13, 2017 3:26 am
Posts: 4
Thank you so much for continuing to help. Yeah, I've been through the tests. As far as OTC medications all I have taken is Azo with limited and eventually no success. I also take Valium, but I have been on and off it many times with no ill effects and right now I am at the lowest dose possible. The urine problem is clearing, there is slight loss of control issues but that is ok. What despairs me the most is that: I've been through the thigh cramps, calf spasms, minor seizures and all the bowel problems. Yet still now, over 2 weeks free, the back pain is back with a vengeance. Somewhere, in me, I know I'm going to take the Sub again bcs it's too bad. But then I restart this whole process (I can't let that happen, no matter the cost). Thank you for all the help.


Top
 Profile  
 
Our Sponsors
PostPosted: Thu Jan 26, 2017 3:29 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Fri Feb 26, 2016 12:20 pm
Posts: 44
Location: Toledo, OH
If you don't mind me asking, how old are you? this could be caused by an unrelated medical issue that has gone undiagnosed? I really doubt it is from the suboxone, usually opioids cause urinary retention not the other way around.. especially when u said it started months after taking subs daily... But regardless of the cause I hope u feel better soon.

I was prescribed a medication that has the same active ingredient as Azo when I got home from my cystoscopy.. it helped with the burning but they only gave me 3 days worth. I don't think its good to take long term, it coats the lining of your bladder. and any time I have taken it when I had UTI's I got yelled at by DRs or nurses because it hides the symptoms of an infection.. I had a UTI that got so bad it turned into a kidney infection and I was peeing straight blood and it hurt just as bad as after I had the cystoscopy. I completely forgot about that. it was torture!!! But I couldn't feel the pain for days because I was taking the AZO, and I had no idea how bad the infection got until it was too late. In that case you NEED antibiotics, most bacterial infections don't just go away on their own. I was young and stupid.

Whatever it may be, I hope u get better soon! I would get checked out again if I were you. maybe you were getting an infection (or something else) but it was so early that it couldn't be detected?? you could never know for sure.. I wouldn't just ignore it though! get a second opinion from a different dr... that's what I would do.. if its that bad where it is disrupting your daily life, and it sounds like it is!

_________________
"Though no one can go back and make a brand new start, Anyone can start from now and make a brand new ending." -Unknown


Top
 Profile  
 
PostPosted: Mon Feb 20, 2017 12:44 pm 
Offline
Average Poster
Average Poster

Joined: Mon Feb 20, 2017 10:48 am
Posts: 4
I know this is a really old post but I am so glad I am not the only one that has experienced this! What a relief to know I'm not the only one! Lol
I seem to always have to pee, like always and sometimes I can hold it and other times I can't. I wake up 4 to 5 times a night having to pee and it's not a little bit at a time,its like my bladder is full and then I empty it and 5 mins later I have to pee again.. I do drink a lot so I'm thinking that might be the main cause of it but I am literally always thirsty.. always. I was wondering though and this might sound gross but does your urine smell really, really bad? Cus mine does. I really don't know how to describe it but it smells really foul.. and 99% of the time it is dark. I get a UA once a month from my Dr and they have even caught me starting a uti from my urine.. I was just wondering if anyone else has had this problem with the terrible smelling urine or if it's just me.. any advice would be greatly appreciated!


Top
 Profile  
 
PostPosted: Mon Feb 20, 2017 1:37 pm 
Online
Moderator
Moderator
User avatar

Joined: Thu Feb 23, 2012 4:42 am
Posts: 4127
I am concerned about the symptoms you are talking about and I don't think this is a buprenorphine problem.

The adrenal glands sit on top of the kidneys and the hormones secreted by the adrenal gland control how much fluid is filtered by the kidneys to become urine. Excessive thirst (polydipsia) can be caused by excessive urine production (polyuria). Please go to the doctor to get your adrenal function checked! Your symptoms could be a sign of a more serious problem. I hope this helps!

Amy

_________________
Done is better than perfect!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 26 posts ]  Go to page Previous  1, 2

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group